# SDR SWAA2012072606208

- Difficulty date: July 5, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 49,298 hours, 39,483 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435333
- Part serial: 2276
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP IAW SRM & AMM.
